# SDR FDEA201903200685

- Difficulty date: March 20, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING SKIN AT XORS 252 FOUND CORROSION LEFT WING UPPER WING SKIN AT XORS 252 CORROSION REMOVED AS PER SRM 51-21-01-0G.   ORIGINAL THICKNESS 0.237" REMAINED 0.091" MATERIAL REMOVED 0.146". LENGTH 3.7" WIDTH   3.5" FOUND EXCEEDED LIMIT PER SRM 57-20-01-1A ALLOWABLE DAMAGE 1 FIGURE 101.   REWORKED AREA REPAIR PERFORMED AS PER EA 1-5730-T0345910 P1 TITLE : WINGS - PLATES   AND SKINS - LH WING - CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER JUST AFT OF   INNER REAR SPAR REFERENCE LINE. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
